Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 11, Issue 5


An inverse problem with an unknown coefficient and right-hand side for a parabolic equation. II

A. I. Kozhanov
  • Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Acad. Koptyug Avenue, 4, Novosibirsk, 630090, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

This article is a continuation of the author's paper [1]; in contrast to [1], we study overdetermination conditions for the same inverse problem.

About the article

Published Online:

Published in Print: 2003-12-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 11, Issue 5, Pages 505–522, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403770888246.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Nataliya Protsakh
Open Mathematics, 2017, Volume 15, Number 1
N. P. Protsakh
Ukrainian Mathematical Journal, 2014, Volume 66, Number 3, Page 371
A. I. Kozhanov
Siberian Mathematical Journal, 2005, Volume 46, Number 5, Page 841

Comments (0)

Please log in or register to comment.
Log in